Alert archive / Oregon / Gale Warnings in 2010
Gale Warning 2, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jan 12, 2010, 5:12 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2010, 5:12 PM PST (01:12 UTC)
- Expired
- Jan 13, 2010, 2:19 AM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
966 WHUS76 KMFR 130112 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 512 PM PST TUE JAN 12 2010 PZZ370-376-131415- /O.UPG.KMFR.SI.Y.0006.000000T0000Z-100114T0000Z/ /O.NEW.KMFR.GL.W.0002.100113T0112Z-100113T1500Z/ /O.CON.KMFR.SE.W.0001.000000T0000Z-100114T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 512 PM PST TUE JAN 12 2010 ...GALE WARNING IN EFFECT UNTIL 7 AM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY. A COLD FRONT WILL CAUSE SOUTH TO SOUTHWEST WINDS OF 25 TO 35 KT WITH OCCASIONAL GUSTS OF 40 TO 45 KT THROUGH EARLY WEDNESDAY MORNING. WINDS WILL SUBSIDE LATER WEDNESDAY. SEAS THROUGH WEDNESDAY AFTERNOON WILL RANGE FROM 18 TO 20 FEET WITH A DOMINANT PERIOD OF 15 TO 17 SECONDS TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-356-131415- /O.EXT.KMFR.SI.Y.0006.000000T0000Z-100113T2100Z/ /O.CON.KMFR.SE.W.0001.000000T0000Z-100114T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 512 PM PST TUE JAN 12 2010 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY. A COLD FRONT WILL CAUSE SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH WEDNESDAY AFTERNOON. SEAS THROUGH WEDNESDAY AFTERNOON WILL RANGE FROM 18 TO 20 FEET WITH A DOMINANT PERIOD OF 15 TO 17 SECONDS TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPILDE
2 follow-up statements
034 WHUS76 KMFR 130450 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 850 PM PST TUE JAN 12 2010 PZZ370-376-131800- /O.EXT.KMFR.SE.W.0001.000000T0000Z-100113T1800Z/ /O.CON.KMFR.GL.W.0002.000000T0000Z-100113T1500Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 850 PM PST TUE JAN 12 2010 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY. A COLD FRONT WILL CAUSE SOUTH TO SOUTHWEST WINDS OF 25 TO 35 KT WITH OCCASIONAL GUSTS OF 40 TO 45 KT THROUGH EARLY WEDNESDAY MORNING. WINDS WILL SUBSIDE TO 20 TO 25 KT LATER WEDNESDAY. WIND WAVES WILL INCREASE TO AROUND 10 FEET TONIGHT. SWELL THROUGH WEDNESDAY AFTERNOON WILL RANGE FROM 12 TO 17 FEET WITH A PERIOD OF 15 TO 17 SECONDS. WIND WAVES DIMINISH BELOW WARNING CRITERIA BY LATE WEDNESDAY MORNING AND SWELL GRADUALLY DIMINISHES AS WELL ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-356-131800- /O.EXT.KMFR.SE.W.0001.000000T0000Z-100113T1800Z/ /O.CON.KMFR.SI.Y.0006.000000T0000Z-100113T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 850 PM PST TUE JAN 12 2010 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY. A COLD FRONT WILL CAUSE SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH WEDNESDAY AFTERNOON. WINDS DROP TO 15 TO 20 KT LATE WEDNESDAY AFTERNOON. WIND WAVES WILL INCREASE TO AROUND 10 FEET TONIGHT. SWELL THROUGH WEDNESDAY AFTERNOON WILL RANGE FROM 12 TO 17 FEET WITH A PERIOD OF 15 TO 17 SECONDS. WIND WAVES DIMINISH BELOW WARNING CRITERIA BY LATE WEDNESDAY MORNING AND SWELL GRADUALLY DIMINISHES AS WELL ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SK
831 WHUS76 KMFR 131019 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 219 AM PST WED JAN 13 2010 PZZ370-376-132300- /O.CAN.KMFR.GL.W.0002.000000T0000Z-100113T1500Z/ /O.CAN.KMFR.SE.W.0001.000000T0000Z-100113T1800Z/ /O.NEW.KMFR.SW.Y.0004.100113T1019Z-100116T0000Z/ /O.EXB.KMFR.SI.Y.0006.000000T0000Z-100113T2200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 219 AM PST WED JAN 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM PST FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. A SURFACE LOW LOCATED JUST OFF THE SOUTH OREGON COAST WILL CONTINUE MOVING NORTHWARD THIS MORNING. SOUTHWEST WINDS 30 KT WITH OCCASIONAL GUSTS TO 40 KT IN THE NORTH PORTION WILL DECREASE TO 10 TO 20 KT THIS AFTERNOON. SEAS 13 TO 15 FEET WITH A DOMINANT PERIOD OF 16 SECONDS WILL CONTINUE TODAY...THEN GRADUALLY DECREASE TO 10 TO 12 FEET BY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-356-132300- /O.CAN.KMFR.SE.W.0001.000000T0000Z-100113T1800Z/ /O.NEW.KMFR.SW.Y.0004.100113T1019Z-100116T0000Z/ /O.EXT.KMFR.SI.Y.0006.000000T0000Z-100113T2200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 219 AM PST WED JAN 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM PST FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A SURFACE LOW LOCATED JUST OFF THE SOUTH OREGON COAST WILL CONTINUE MOVING NORTHWARD THIS MORNING. SOUTHWEST WINDS 30 KT WITH OCCASIONAL GUSTS TO 40 KT IN THE NORTH PORTION WILL DECREASE TO 10 TO 20 KT THIS AFTERNOON. SEAS 13 TO 15 FEET WITH A DOMINANT PERIOD OF 16 SECONDS WILL CONTINUE TODAY...THEN GRADUALLY DECREASE TO 10 TO 12 FEET BY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 12, 2:40 PM PST, 2 hours 32 minutes earlier.
Area forecast discussion, Jan 12, 2:40 PM PST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
240 PM PST TUE JAN 12 2010
.SHORT TERM...TONIGHT THROUGH FRIDAY...
TONIGHT:
THE FA IS IN BETWEEN FRONTAL SYSTEMS AS OF THIS AFTERNOON WITH A
FRONT EAST OF OUR AREA OVER THE ROCKIES AND AN OCCLUDED FRONT
OFFSHORE IN THE NORTHEASTERN PACIFIC. TONIGHT SHOULD BE MAINLY DRY
EXCEPT FOR THE SOUTHERN CURRY COAST AND SOUTH OF THE SISKIYOUS WERE
PRECIPITATION PROCESSES VIA THE APPROACHING PACIFIC FRONT AND UPSLOPE
FLOW WILL CONTINUE. SPEAKING OF WHICH...AFTER LOOKING AT THE UPSLOPE
FLOW AND SNOW LEVELS FOR SISKIYOU COUNTY...HAVE DECIDED TO ISSUE A
WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 4500 FEET
FOR CALIFORNIA ZONES 82 AND 83...SEE PDXWSWMFR FOR MORE INFORMATION.
BASICALLY...FAIRLY IMPRESSIVE OBSERVED RAINFALL AMOUNTS IN THE MT.
SHASTA AREA AND SNOWY CONDITIONS AT SNOWMAN SUMMIT LEAD TO A
LITTLE BIT MORE CONFIDENCE IN LOWERING THE SNOW LEVELS AND
INCREASING QPF IN THE SHASTA AREA FOR TONIGHT AND INTO EARLY
TOMORROW MORNING.
WEDNESDAY:
WE WILL SEE SCATTERED SHOWERS TOMORROW AS THE FRONT MOVES THROUGH
THE FA. THE SNOW LEVEL IS EXPECTED TO BE AROUND 5000 TO 5500
FEET...EXCEPT NEAR MT. SHASTA...SO MOST OF OUR AREA WILL SEE RAIN
INSTEAD OF SNOW EXCEPT IN THE CASCADES AND SISKIYOUS WHERE AN INCH
OR SO OF NEW SNOW IS EXPECTED. THIS FRONT WILL ALSO HAVE WEAKER
DYNAMICS WITH IT THEN COMPARED WITH OUR LAST FRONT SO I AM NOT
ANTICIPATING ANY INLAND WIND ADVISORIES OR WIND WARNINGS AT THIS TIME
BUT JUST BREEZY CONDITIONS WITH THE FROPA.
THURSDAY/FRIDAY:
DRY WEATHER IS EXPECTED WITH 500 HPA RIDGING AS A LARGE AMPLITUDE
TROF DIGS ACROSS THE DESERT SOUTHWEST. A TEMPERATURE INVERSION IS
LIKELY TO FORM THURSDAY WHICH WILL KEEP THE ROGUE AND ILLINOIS
VALLEYS AS WELL AS THE UMPQUA BASIN IN THE FOG WITH LOWER MAXIMUM
TEMPERATURES COMPARED WITH THE REST OF THE CWFA.
.LONG TERM...SATURDAY THROUGH NEXT WEDNESDAY...
THE UPPER LEVEL RIDGE AXIS WILL PUSH EAST TO THE ROCKIES SATURDAY
WHILE THE NEXT UPPER LEVEL LOW PRESSURE TROUGH IS EXPECTED TO MOVE
NORTHEAST INTO WASHINGTON. SNOW LEVELS LOOK TO REMAIN ABOVE NORMAL
AT 4500 TO 5000 FEET WITH A CHANCE OF LIGHT TO MODERATE
PRECIPITATION MAINLY WEST OF THE CASCADE CREST. CONFIDENCE IS
HIGHER THAN USUAL WITH THE WEATHER PATTERN FOR THE LONG TERM AND
BEYOND TO DAY 14. THE COLD FRONT ON SATURDAY WILL BE THE FIRST IN
ANOTHER SERIES OF SYSTEMS THAT WILL IMPACT THE WEST COAST THROUGH
AT LEAST THE FOLLOWING SEVEN DAYS.
THE NEXT UPPER LOW WILL FOLLOW A SIMILAR TRACK MOVING NORTHEAST TO
VANCOUVER ISLAND ON SUNDAY. IT WILL BE STRONGER THAN THE SATURDAY
SYSTEM...THUS POPS HAVE BEEN BUMPED UP TO LIKELY WEST OF THE
CASCADES. BUT PRECIPITATION AMOUNTS ARE ONCE AGAIN LIKELY TO BE
LIGHT TO MODERATE...GREATEST ON SOUTHERLY FACING SLOPES WITH SNOW
LEVELS NEAR 4500 TO 5000 FEET.
THE ECMWF IS STRONGER THAN THE GFS. BUT BOTH MODELS INDICATE THE
NEXT TWO FRONTS...MONDAY INTO MONDAY NIGHT AND ON TUESDAY WILL BE
COLDER WITH SNOW LEVELS FALLING TO 3500 TO 4000 FEET.
IN GENERAL...THE SYSTEMS WILL GET PROGRESSIVELY COLDER. THE SNOW
LEVEL FORECAST IS LESS CERTAIN THAN THE FORECAST OF A PROLONGED
ACTIVE/WET PATTERN. A BROAD AND COLD UPPER LOW IS EXPECTED TO
PERSIST OFFSHORE. SNOW LEVELS WILL BE LOWER IF THE LOW ANCHORS
SOUTHWEST OF VANCOUVER ISLAND RATHER THAN IN THE GULF OF ALASKA.
THE ECMWF AND GFS ALSO BOTH INDICATE HEAVIEST PRECIPITATION WILL
FALL OVER THE SIERRA NEVADA WITH THE POTENTIAL FOR SIGNIFICANT
AMOUNTS FROM MT SHASTA SOUTHWARD ALL THE WAY TO THE MEXICAN BORDER.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TONIGHT WITH MVFR CONDITIONS BECOMING
MUCH MORE WIDESPREAD TOMORROW AS A FRONT MOVES THROUGH.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY UNTIL 9 PM PST WEDNESDAY FOR ORZ021-ORZ022.
CA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM PST
WEDNESDAY FOR CAZ082-CAZ083.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM
PST WEDNESDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST WEDNESDAY FOR PZZ350-
PZZ356-PZZ370-PZZ376.
SHORT=KS
LONG/FIRE=DW
MARINE=MSHazardous weather outlook, Jan 12, 2:17 PM PST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 217 PM PST TUE JAN 12 2010 ORZ021-022-131300- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 217 PM PST TUE JAN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH SURF ADVISORY IN EFFECT. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH SURF ADVISORY CONTINUES UNTIL 9 PM PST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-131300- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 217 PM PST TUE JAN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IS IN EFFECT FROM 7 PM PST FOR SNOW ABOVE 4500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINTER WEATHER ADVISORY CONTINUES UNTIL 7 AM PST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Jan 12, 11:22 AM PST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1122 AM PST TUE JAN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HEAVY RAIN 3 NW MOUNT SHASTA 41.35N 122.35W
01/12/2010 M1.42 INCH SISKIYOU CA TRAINED SPOTTER
12 HRS ENDING AT 11AM.
&&
GLASERLocal storm report, Jan 12, 4:50 PM PST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
450 PM PST TUE JAN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 4 SE COOS BAY 43.33N 124.18W
01/12/2010 M1.64 INCH COOS OR TRAINED SPOTTER
24 HOUR PRECIPITATION
0445 PM HEAVY RAIN 3 S MCCLOUD 41.22N 122.14W
01/12/2010 M1.69 INCH SISKIYOU CA TRAINED SPOTTER
24 HOUR PRECIPITATION
0445 PM HEAVY RAIN 4 N KENO 42.19N 121.91W
01/12/2010 M0.43 INCH KLAMATH OR TRAINED SPOTTER
12 HOUR PRECIPITATION. WIND ALSO GUSTED TO 40 MPH.
&&
SPILDELocal storm report, Jan 12, 5:10 PM PST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
510 PM PST TUE JAN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 WSW OBRIEN 42.06N 123.73W
01/12/2010 M2.10 INCH JOSEPHINE OR TRAINED SPOTTER
RAINFALL PAST 24 HOURS.
&&
KEENEThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 2:19 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 38 hr | |
| Jan 13, 7:44 AM PST | Marine Weather Statement | MFR | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.